# SDR RAIA00402004

- Difficulty date: February 2, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 15,861 hours, 18,044 cycles
- Propeller: Mcauly 5JFR36C1003
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: B5JFR26C1103E
- Part serial: 020991
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 12,691 hours, 14,370 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

JLN - LEFT PROP HEAT INOP.  MAINTENANCE DEFERRED PROP HEAT PER MEL.  SUBSEQUENTLY CLEARING DMI BY REMOVING AND REPLACING NR 1 PROP.
